# SDR DALA2025070805152

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 FRAME 63 ON STRINGER 2R TOOLING DAMAGE WHERE FASTENERS COME THROUGH STRINGER. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV. ORIG. (1069322)
